Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Bauer, A., Czado, C. and Klein, T. 
Titel:
Pair-copula constructions for non-Gaussian DAG models 
Abstract:
We propose a new type of multivariate statistical model that permits non-Gaussian distributions as well as the inclusion of conditional independence assumptions induced by a directed acyclic graph. These models feature a specific factorisation of the likelihood that is based on pair-copula constructions and hence involves only univariate distributions and bivariate copulas, of which some may be conditional. We demonstrate maximum-likelihood estimation of the parameters of such models...    »
 
Stichworte:
Bayesian networks, conditional independence, copulas, graphical models, likelihood inference, regular vines 
Zeitschriftentitel:
The Canadian Journal of Statistics 
Jahr:
2012 
Band / Volume:
40 
Heft / Issue:
Seitenangaben Beitrag:
86 - 109 
Reviewed:
ja 
Sprache:
en 
E-ISSN:
1708-945X 
Status:
Erstveröffentlichung 
Semester:
WS 11-12 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text